# SDR FDEA201008253125

- Difficulty date: August 25, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Part number: ARB16476
- Condition: Misrepaired
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING SLAT NR 2 OTBD EDGE ANGLE FOUND EXISTING REPAIR.  EXISTING REPAIR AT RT WING SLAT NR 2 OTBD EDGE ANGLE EVALUATED AND FOUND ACCOMPLISHED NOT IAW ANY APPROVED DATA.  NEW ANGLE FABRICATED IAW DWG NR ARB1647 REV C. ANGLE R & R IAW SRM 51-35-01 VOL II, REV 96.  REPAIR IDENTIFICATION,  CLASSIFICATION AND TRACKING ON ACFT BEING INDUCTED INTO THE MX SYS 14CFR 121.368, 121.707 ACCOMPLISHED.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
